| Model Number |
LC358XL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer was in recline position and when attempting to go back to the seated position the chair allegedly got stuck and had to call the fire department to get out of the chair.
Event or Problem Description
Additional Manufacturer Narrative
Parts were returned and evaluated.The alleged condition could not be duplicated.